MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG LINOX SMART S 65; ICD LEAD

BIOTRONIK SE & CO. KG LINOX SMART S 65; ICD LEAD
Model Number 369818
Medical Device Problem Codes Inappropriate/Inadequate Shock/Stimulation (1574); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Shock from Patient Lead(s) (3162)
Date of Event 08/31/2024
Type of Reportable Event Malfunction
Event or Problem Description
This rv lead caused inappropriate shocks due to dislodgement.Procedure to replace is likely to happen today on (b)(6) 2024.Should additional information be received, this file will be updated.
 
Additional Manufacturer Narrative
The lead was capped on 05-sep-2024.The device is currently not available for analysis.No conclusion can be drawn at this time.No additional information is available at the moment.The file is closed.The investigation will be re-opened should additional data become available.

Brand Name
LINOX SMART S 65
Common Device Name
ICD LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key20152299
Report Number1028232-2024-04700
Device Sequence Number18218146
Product Code NVY
UDI-Device Identifier04035479112974
UDI-Public(01)04035479112974(17)160731
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P980023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2016
Device Model Number369818
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2024
Supplement Date Received by Manufacturer09/09/2024
Initial Report FDA Received Date09/05/2024
Supplement Report FDA Received Date09/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/07/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age81 YR
Patient SexMale